# SDR CA070123001

- Difficulty date: January 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,640 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 9938000521
- Condition: Separated
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE LT ENGINE COULD NOT BE SHUTDOWN ON THE GROUND USING THE CONDITION LEVER, THE PILOT HAD TO USE THE FIREWALL SHUT-OFF IN ORDER TO SHUT THE ENGINE DOWN. INVESTIGATION BY MAINTENANCE FOUND THAT THE LT IDLE CONTROL CABLE ASSY FAILED AT THE MALE TERMINAL END AT THE ENGINE. THE MALE THREADED END PORTION SLIPPED OFF THE CABLE SLIDE AT THE POINT WHERE IT IS SWAGED/PRESSED ON. (TC NR 20070123001)
